# SDR MALA976588

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Module
- Part number: 447301
- Condition: Failed
- Location: Rtnacelle
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE INTAKE LIGHT ON, RECYCLED SWITCH, LIGHT REMAINS ON.  LIGHT CYCLES OFF AND ON, LOOKS TO BE OPERATING ON THE TEMP LIMIT SWITCHES.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED DE-ICE MODULE IAW SAAB MM CHAPTER 30.  ALL CHECKS GOOD.
